Has anyone tapered off Sub real fast?
I take 2 a day ( for 34 days now)
And I want to know ANYTHING THAT ANYONE CAN TELL ME!
I will even give someone my phone number if they have some advice.
I have 15 pills left- Can i taper off & never get a script again?
((( LONG STORY Why I wanna taper off ASAP But Regardless- PLEASE HELP---
ANY INFO will be appriciated!))))
most go down slowly...so r u at 4 mg a day or 16 mg a day?..comes in 2s and 8 mg p[ills...34 days may be soone enough to get off without alot of problems...I have enever tapered from sub /have used it/ did not quit using it.. people who are at large does can get on down to 8 or even 4mg without alot of problems they say..after the 2 mg mark i hear people have a bit of trouble..but 34 days is not a long time...if u get off now...use the 15 to taper off...it can be done...if u will be totally wd free/no one can say
the thomas recipe and exercise will help..lots of support here..good luck! stay strong
Hi, You say you are taking 2 pills a day, but you didn't say what mg they were -- if they are 8 mg each that is 16 mg a day of Sub -- a large amount. I tapered off of Sub in 21 days. I started with 2 mg and on day 20 I only took a crumb. The W/D's are not pleasant but it can be done. My 21 day taper was done with 9 pills and I have never taken any more. You should know what to expect and I think you have read the posts from other sub users on this site. If now I suggest you do so --- knowledge is power. We all wish you the best --- get The Thomas Recipe and The Amino Acid Protocol- take some time off work or prepare for a bad case of 'the flu' for a couple of weeks----- Trust me, it is so worth it and you will survive, although you may not think so. No matter how long you taper, you are going to have some pretty severe W/D's. All the best.
Well, it depends on the strength of the Sub-- are you taking 8 mg or 2 mg pills?? Whatever they are you should just take 2 mg of Sub ---- (1/4 of an 8 mg tablet). You should not have much problem until you get below 2 mg and then you will start to feel it. If you are on 2 mg tabs then try taking only half of it. The first day or two you do this you should feel pretty good b/c this stuff has such a long half life that it stays in your body for days. So, you are right (assuming you are on 2 mg tablets) to take 1/2 twice a day. All the best.
What mg is the sub's you are taking? Are you taking 2 8mg pills twice a day?? If so, 16mgs is ALOT of sub. And the w.d will be bad. I don't mean to scare you, but sub is very strong. And yes..it is MUCH stronger then the hydros. You have to taper to as little as you can. Remember, sub builds up in your system, so if you were to stop the 16mgs today, you wouldn't be in w.d until late Friday. You can taper with what you have left. You need to cut what you are taking now, into half and do that for a few days, then cut it in half again. WHy do you need to do such a speedy taper?? If you do it like that, really fast, odds are you are going to be in more pain throughout the process. If you need to stop so quickly, just stop...get through the w.d and move on. If you taper alot you will be in steady w.d the entire process. The only way to do this as comfortably as possibly, is to do a slow, proper taper. Since you have been taking so much for so long, you will be in some w.d when you stop. But it will be over a lot quicker then a long, drug out fast taper. Good luck..Hope this helped some..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.